# SDR SCNA20251027409S

- Difficulty date: October 23, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Angle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE OF STRAP EMERGENCY EXIT DOOR 832 & 842.   BASE OF STRAP EMERGENCY EXIT DOOR 832 WAS REPLACED FOR ONE NEW PER B737-800 AMM 52-22-51 ALSO 842 WERE REMOVED, REPAIRED AND INSTALLED PER B737-800 AMM 52-22-51 AND B737-800 AMM 25-00-00
